按条件检索“12”条记录

已选条件: 出版年: 2017 × 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. The mass-preserving and modified-upwind splitting DDM scheme for time-dependent convection–diffusion equations EI

作者:Zhou, Zhongguo ;Liang, Dong

作者机构:[Zhou, Zhongguo ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Liang, Dong ] Department of Mathematics and Statistics, York University, Toronto, Ontario; M3J 1P3, Canada;[Zhou, Zhongguo ] School of Information Science and Engineering, Shandong Agricultural University, Taian, Shandong; 271018, China

来源:Journal of Computational and Applied Mathematics,2017,Vol.317,247-273

资源类型:期刊论文

2. A fast solution technique for finite element discretization of the space–time fractional diffusion equation EI

作者:Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ;Wang, Hong

作者机构:[Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ;Wang, Hong ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Wang, Hong ] Department of Mathematics, University of South Carolina, Columbia; SC; 29208, United States

来源:Applied Numerical Mathematics,2017,Vol.119,146-163

资源类型:期刊论文

3. Fusion Procedure for Cyclotomic BMW Algebras EI

作者:Cui, Weideng

作者机构:[Cui, Weideng ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Algebras and Representation Theory,2017,Vol.21,Issue.3,1-14

资源类型:期刊论文

4. Confidence level of numerical simulation of detonation through quantifying the horsetail of error EI

作者:Wang, Ruili ;Liang, Xiao ;Lin, Zhong

作者机构:[Wang, Ruili ;Lin, Zhong ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Baozha Yu Chongji/Explosion and Shock Waves,2017,Vol.37,Issue.6,893-900

资源类型:期刊论文

5. Explicit solutions for continuous time mean–variance portfolio selection with nonlinear wealth equations EI

作者:Ji, Shaolin ;Shi, Xiaomin

作者机构:[Ji, Shaolin ] Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan; 250100, China;[Ji, Shaolin ;Shi, Xiaomin ] Institute of Mathematics, Shandong University, Jinan; 250100, China

来源:Systems and Control Letters,2017,Vol.104,1-4

资源类型:期刊论文

6. Eb&D: A new clustering approach for signed social networks based on both edge-betweenness centrality and density of subgraphs EI

作者:Qi, Xingqin ;Song, Huimin ;Wu, Jianliang ;Fuller, Edgar ;Luo, Rong ;Zhang, Cun-Quan

作者机构:[Qi, Xingqin ;Song, Huimin ] School of Mathematics and Statistics, Shandong University (Weihai), Weihai; 264209, China;[Fuller, Edgar ;Luo, Rong ;Zhang, Cun-Quan ] Department of Mathematics, West Virginia University, Morgantown; WV; 26506, United States;[Wu, Jianliang ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Physica A: Statistical Mechanics and its Applications,2017,Vol.482,147-157

资源类型:期刊论文

7. Invariant tori for reversible nonlinear Schrödinger equations under quasi-periodic forcing EI

作者:Lou, Zhaowei ;Si, Jianguo

作者机构:[Lou, Zhaowei ;Si, Jianguo ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Zeitschrift fur Angewandte Mathematik und Physik,2017,Vol.68,Issue.5

资源类型:期刊论文

8. Numerical analysis of the space fractional Navier–Stokes equations EI

作者:Xu, Huanying ;Jiang, Xiaoyun ;Yu, Bo

作者机构:[Xu, Huanying ;Jiang, Xiaoyun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Xu, Huanying ;Yu, Bo ] School of Mathematics and Statistics, Shandong University, Weihai; Weihai; 264209, China

来源:Applied Mathematics Letters,2017,Vol.69,94-100

资源类型:期刊论文

9. Block-centered finite difference methods for general Darcy–Forchheimer problems EI

作者:Kang, Zhijiang ;Zhao, Danhui ;Rui, Hongxing

作者机构:[Kang, Zhijiang ] SINOPEC Petroleum Exploration and Production Research Corporation, Beijing; 100083, China;[Rui, Hongxing ] School of Mathematics, Shandong University, Jinan, 250100, China;[Zhao, Danhui ] China Oilfield Services Limited (COSL), Yanjiao, Sanhe; Hebei; 065201, China

来源:Applied Mathematics and Computation,2017,Vol.307,124-140

资源类型:期刊论文

10. Entire blow-up solutions for a quasilinear p-Laplacian Schrödinger equation with a non-square diffusion term EI

作者:Zhang, Xinguang ;Liu, Lishan ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Liu, Lishan ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University, Perth; WA; 6845, Australia;[Liu, Lishan ] School of Mathematical Sciences, Qufu Normal University, Qufu; Shandong; 273165, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Applied Mathematics Letters,2017,Vol.74,85-93

资源类型:期刊论文

11. A second order Crank–Nicolson scheme for fractional Cattaneo equation based on new fractional derivative EI

作者:Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli

作者机构:[Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Applied Mathematics and Computation,2017,Vol.311,361-374

资源类型:期刊论文

12. Exponential stability analysis and l1synthesis of positive T-S fuzzy systems with time-varying delays EI

作者:Meng, Min ;Lam, James ;Feng, Jun-e ;Zhao, Xudong ;Chen, Xiaoming

作者机构:[Meng, Min ;Feng, Jun-e ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zhao, Xudong ] Faculty of Electronic Information and Electrical Engineering, Dalian University of Technology, Dalian; Liaoning; 116024, China;[Lam, James ] Department of Mechanical Engineering, The University of Hong Kong, Pokfulam Road, Hong Kong;[Chen, Xiaoming ] College of Automation Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing; 210016, China

来源:Nonlinear Analysis: Hybrid Systems,2017,Vol.24,186-197

资源类型:期刊论文

TOP